MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 40F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 40F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 723-00-40F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient reported a right hip replacement on (b)(6) 2021 and reported pain.Patient inquired about a recall.This pi for left hip.
 
Event or Problem Description
Patient reported a right hip replacement on september 19, 2021 and reported pain.Patient inquired about a recall.This pi for left hip.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device remains implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: this inquiry concerns a patient who underwent a right total hip arthroplasty in 2015 and a left total hip arthroplasty in 2021 who presented with pain, grinding, clicking and inability to walk.I can confirm that the patient had a right total hip arthroplasty since i was able to review the operation report.I cannot confirm the left total hip arthroplasty although it is mentioned in the inquiry summary.I cannot determine the root cause of the patient's pain since very little information is provided.Causes of pain, grinding, clicking and profound weakness causing inability to walk are multifactorial including surgical technique factors, patient bmi and activity level, implant factors, possible loosening, infection, and remote causes such as those neurological or vascular in origin.Based on the information provided above, the patient should undergo a complete workup for the painful joint including x-rays, blood tests, possible aspiration, possible mri, and possible ct scan.-device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: this inquiry concerns a patient who underwent a right total hip arthroplasty in 2015 and a left total hip arthroplasty in 2021 who presented with pain, grinding, clicking and inability to walk.I can confirm that the patient had a right total hip arthroplasty since i was able to review the operation report.I cannot confirm the left total hip arthroplasty although it is mentioned in the inquiry summary.I cannot determine the root cause of the patient's pain since very little information is provided.Causes of pain, grinding, clicking and profound weakness causing inability to walk are multifactorial including surgical technique factors, patient bmi and activity level, implant factors, possible loosening, infection, and remote causes such as those neurological or vascular in origin.Based on the information provided above, the patient should undergo a complete workup for the painful joint including x-rays, blood tests, possible aspiration, possible mri, and possible ct scan.It is noted that the patient is also inquiring if the device are subject to a recall.Based on the catalog and lot code provided the device reported is not subject to product recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: device name#tridentii tritanium cluster56f ; cat#702-04-56f ; lot#85488401a.Device name#uni adaptor sleeve v40 ti ; cat#6519-t-100 ; lot#86362603.Device name#6.5mm low profile hex screw 20mm ; cat#7030-6520 ; lot#yuc.Device name#6.5mm low profile hex screw 15mm ; cat#7030-6515 ; lot#yjd.Device name#size 5 accolade ii 127 deg ; cat#6721-0535 ; lot#85404335.Device name#delta un.Fem hd 40mm r40 16/18 ; cat#6519-1-040 ; lot#87314102.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 40F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15657058
Report Number0002249697-2022-01541
Device Sequence Number15047270
Product Code LPH
UDI-Device Identifier07613327342727
UDI-Public07613327342727
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number723-00-40F
Device Catalogue Number723-00-40F
Device Lot Number8H6R16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient Weight82 KG